# SDR JJBA202201182021

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 32,341 hours, 21,611 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER AP SERVO CABLE CONNECTION FOUND TO BE OUT OF LIMITS. ADJSUTED RIGHT RUDDER AP SERVO CABLE. TENSION CHECK SAT.
